# SDR CALA2022091202341

- Difficulty date: September 12, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A300*
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: NA
- Condition: None
- Location: Slat #6
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING L/E #2 SLAT, SLAT TRACK #6 I/B METAL EDGE BROKEN. REPAIRED SLAT RIB IAW EC/RA 5741-01458. SLAT LOCATION #6.
